Publications of Joseph D Rabinoff

  1. Dupuy, T; Katz, E; Rabinoff, J; Zureick-Brown, D, Total p-differentials on schemes over Z/p2, Journal of Algebra, vol. 524 (April, 2019), pp. 110-123
  2. Foster, T; Rabinoff, J; Shokrieh, F; Soto, A, Non-Archimedean and tropical theta functions, Mathematische Annalen, vol. 372 no. 3-4 (December, 2018), pp. 891-914
  3. Gubler, W; Rabinoff, J; Werner, A, Tropical skeletons, Annales De L’Institut Fourier, vol. 67 no. 5 (January, 2017), pp. 1905-1961
  4. Papikian, M; Rabinoff, J, Optimal quotients of Jacobians with toric reduction and component groups, Canadian Journal of Mathematics, vol. 68 no. 6 (December, 2016), pp. 1362-1381
  5. Gubler, W; Rabinoff, J; Werner, A, Skeletons and tropicalizations, Advances in Mathematics, vol. 294 (May, 2016), pp. 150-215
  6. Baker, M; Payne, S; Rabinoff, J, Nonarchimedean geometry, tropicalization, and metrics on curves, Algebraic Geometry, vol. 3 no. 1 (January, 2016), pp. 63-105
  7. Katz, E; Rabinoff, J; Zureick-Brown, D, Uniform bounds for the number of rational points on curves of small mordell-weil rank, Duke Mathematical Journal, vol. 165 no. 16 (January, 2016), pp. 3189-3240
  8. Amini, O; Baker, M; Brugallé, E; Rabinoff, J, Lifting harmonic morphisms i: Metrized complexes and berkovich skeleta, Research in Mathematical Sciences, vol. 2 no. 1 (December, 2015)
  9. Amini, O; Baker, M; Brugallé, E; Rabinoff, J, Lifting harmonic morphisms ii: Tropical curves and metrized complexes, Algebra & Number Theory, vol. 9 no. 2 (January, 2015), pp. 267-315
  10. Baker, M; Rabinoff, J, The skeleton of the jacobian, the jacobian of the skeleton, and lifting meromorphic functions from tropical to algebraic curves, International Mathematics Research Notices, vol. 2015 no. 16 (January, 2015), pp. 7436-7472
  11. Rabinoff, J, Tropical analytic geometry, Newton polygons, and tropical intersections, Advances in Mathematics, vol. 229 no. 6 (April, 2012), pp. 3192-3255
  12. Rabinoff, J, Higher-level canonical subgroups for p-divisible groups, Journal of the Institute of Mathematics of Jussieu, vol. 11 no. 2 (April, 2012), pp. 363-419
  13. Rabinoff, J, Hybrid grids and the Homing Robot, Discrete Applied Mathematics, vol. 140 no. 1-3 (May, 2004), pp. 155-168